What causes delay in menstrual bleeding post a medical abortion?
medical abortion followed by copper T
Welcome to HCM,
Since its positive again and you do not wish to continue , its best that you consider medical abortion again under the guidance of a gyanecologist.
Also after the abortion consider a good long term method of contraception such as copper-T or injectable progesterone or implant.
Repeated abortion can take a toll on your wife's health.
Also best to undergo any such procedure under the guidance of a gynecologist as complications may arise.
Hope this helps.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Nose bleeds and medical abortion
- Bleeding after medical abortion
- Medical abortion bleeding for 6 weeks cause of concern
- What is a medical abortion
- No bleeding after medical abortion
- Severe bleeding after a medical abortion what to do
- Dvt caused by medical abortion
- What causes absence of periods after a medical abortion
- Will medical abortion cause problem in future pregnancy
- What causes vaginal infection after a medical abortion